# SDR DALA2016022001268

- Difficulty date: February 16, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB HAS CORROSION AROUND FWD LIGHTING HOLE AFT OF BS 522.  BLENDED AREA IAW 53-00-00, PG 105, FIG 103.  REMOVING .006", FOUND TO BE OUT OF LIMITS, DRILLED & LOCATED NEAR CUSP WEB IAW SRM 51-40-08, PG 2, TABLE 6 AND 51-40-08, PG 7, FIG 1, INSTALLED NEW CUSP WEB IAW SRM 51-41-01 AND 51-41-02.
